Night Nurse Capsules 10 Hard Capsules
Night Nurse Capsules are used for the night time relief of the symptoms of chills, cold and ?flu including headache, shivers, aches and pains, sore throat, runny nose and dry tickly cough. Night Nurse Capsules contain three active ingredients; Paracetamol, Promethazine, and Dextromethorphan.
For oral use only. Adults and children aged 16 years and over: Take 2 capsules just before bedtime with a drink of water.
Do not take for more than 3 days.Only take one dose of Night Nurse per night.Do not take Night Nurse if you have already taken 4 doses of a paracetamol-containing product (including this product) in any 24 hour period. If in doubt consult your doctor or pharmacist.Do not take more than the recommended dose.Do not take if you are under 16 years.
Coens Pharmacy
Wolfe Tone Square, Town Lots,
Bantry, Cork, P75A780
Mon–Sat: 8:30am–6:30pm
Sundays: 11:30am–1:00pm
Newtown Pharmacy
Glengarriff Road, Bantry, Co. Cork,
P75EF21
Mon–Sat: 8:30am–6:00pm
Bantry Pharmacy
Dromleigh South, Bantry, Co. Cork,
P75T611
Mon–Fri: 8:30am–6:00pm
We use necessary cookies to make this site work, we also use optional analytics cookies to enhance user experience - but these are disabled by default See our Cookie Policy
Accept All Reject All Settings